# SDR SWAA2014051428023

- Difficulty date: April 27, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 50,780 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CRACKED AT BS 727B, RBL 45.50.  REPAIRED SEAT TRACK IAW EA.
